Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Mapping problems in complex analysis and the $\overline \partial$-problem


Author: S. Bell
Journal: Bull. Amer. Math. Soc. 22 (1990), 233-259
MSC (1985): Primary 30C35, 32H99, 35N15
MathSciNet review: 1040388
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 30C35, 32H99, 35N15

Retrieve articles in all journals with MSC (1985): 30C35, 32H99, 35N15


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1990-15879-3
PII: S 0273-0979(1990)15879-3